Are my flu-like aches and pains related to restylane fillers?

Doctor Answers 3

Are my flu-like aches and pains related to restylane fillers?

This is probably just a flu and coincidental that you recently had a filler, I strongly advise a follow-up with your medical provider 

Flu aches after filler

This side effect would not be one I would expect from a filler treatment and have never seen it in our practice , I would suggest you see your primary doctor immediately for evaluation.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Side effects of Restylane

Local bruising and swelling as a result of injections are typical reactions to Restylane.  I have never seen flu-like aches described so I suggest you see an internist to rule out other medical reasons.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.